# SDR UALA2012102606155

- Difficulty date: October 25, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 68,370 hours, 12,101 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 145
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START VALVE L LEFT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS  MSG01- NOT ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; STARTER AIR VALVE (SAV) (L ENG) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH A) MSG-8061561.  INACTV SD MODE.  REPLACED LEFT ENGINE START VALVE PER MM.
